MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; CERTAS PLUS SMALL & RA

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; CERTAS PLUS SMALL & RA
Model Number 828810PL
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a certas plus valve (id: 828811pl) changed settings after going through mri (setting 3 to 4).An electronic programmer was used to return the valve to its original/desired setting.The valve was implanted on (b)(6) 2022.
 
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The certas valve (id (b)(6)) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CRTS SM IL VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15741451
Report Number3013886523-2022-00521
Device Sequence Number6225408
Product Code JXG
UDI-Device Identifier10381780529316
UDI-Public(01)10381780529316(17)270228(10)6180913
Combination Product (Y/N)N
PMA/510(K) Number
K182265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number828810PL
Device Catalogue Number828810PL
Device Lot Number6180913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date11/06/2022
Supplement Report FDA Received Date02/21/2023
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown